Access count of this item: 137

Files in This Item:
File Description SizeFormat 
1359-4.pdf579.35 kBAdobe PDFView/Open
Title: SOME EXTENSIONS OF KANTOROVICH TYPE INEQUALITIES (Recent Topics on Operator inequalities)
Authors: Giga, Mariko
Author's alias: 儀我, 真理子
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 30
End page: 37
URI: http://hdl.handle.net/2433/25231
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.